# SDR SWAA2017032312751

- Difficulty date: March 12, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 41,604 hours, 24,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CRACKED BETWEEN BS 500C TO BS 500D, STR 26L.  R&R WEB IAW SRM AND DWG.
